Journal francais d'ophtalmologie · 1998
[Ocular manifestations and sequelae of Lyell syndrome caused by sulfadoxine-pyrimethamine in Cameroon].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Moussala M, Binam F, Nkam M, Kouda Zeh A, Bengono G
Аннотация
We report a Lyell syndrome secondary to anti-malarial treatment with sulfadoxine-pyrimethamine. Eye lesions predominated: symblepharon and corneal opacification. Desinsertion of conjunctival synechias was performed by ophthalmologists. There were corneal opacities and fibro-vascular veil on the two eyes. A keratoprosthesis was done on one eye. It is very likely that the incidence of this syndrome will increase mainly because of two factors. The continuous increase of plasmodii resistance to chloroquine hence the more frequent use of sulfonamides for the treatment of malaria; secondly, sulfonamides are used in the treatment and prevention of opportunistic infections in AIDS patients. It is important for ophthalmologists in tropical areas to be aware of Lyell's syndrome so that proper and early management may be undertaken.